# SDR SWAA2024012428719

- Difficulty date: December 6, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING G4 GALLEY FOUND LOWER ATTACH FITTING'S COVER PLATES AT FLOOR MISSING MINUS AFT L/H.<[01] REPLACED AND SEALED MISSING G4 GALLEY LOWER ATTACH FITING'S COVER PLATES AT FLOOR MINUS AFT L/H PER AMM 25-31-41-400-801-005 STEP 3.G.13;[02] VERIFIED CORRECTION ACTION 1 AND MEASUREMENT TABLE
